# SDR ASAA2016081117733

- Difficulty date: August 11, 2016
- Submitted: August 19, 2016
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 22,178 hours, 6,523 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 143A524035
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN PANEL BREAK AT BS 540 LBL 1 IS CRACKED AT FASTENER.  ACFT GROUNDED.    REMOVED AND REPLACED THE PANEL BREAK ASSY IAW  SRM 51-40-02.
